# SDR DALA13016080946

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1098-1174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR CUSP WEB UPPER AND LOWER SURFACE X=-54 TO X=-60 AT STA Y=1098-1117, 1117-1120, 1136-1147, 1147-1155, 1155-1174 PAX CABIN. (CFS) (MRB 53-037-01)(REF 154, ZONE 58) (T0 276209). REMOVE CORROSION, MEASURE, REMOVE SEAT TRACK, CUSP WEB FITTINGS, CUSP WEB CLIPS, ELECTRICAL WIRE CLIPS, AND WEB, DRILL NEW WEW WEB, TREAT/PAINT, INSTALL NEW WEB, ELECTRICAL WIR CLIPS, CUSP WEB CLIPS, CUSP WEB FITTING, SEAT TRACK IAW SRM 51-30-2, 51-30-5, 51-30-1, 51-10-3 PAR 14,21,26.
